# SDR AALA202102119010

- Difficulty date: February 10, 2021
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N979AN
- Make and model: Boeing 737823
- Aircraft serial: 29568
- Aircraft time: 35,390 hours, 14,291 cycles
- System (JASC): 2565 · Escape Slide
- Part: Lamp
- Condition: Inoperative
- Location: Slide Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: RIGHT SLIDE/OVERWING LIGHT INOPERATIVE. RELAMPED RIGHT SLIDE/OVERWING LIGHT, OPERATIONS CHECK NORMAL PER AMM 33-51-04.
